# SDR ASOA201201444

- Difficulty date: April 17, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 29,801 hours, 26,345 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 349 CORRODED BETWEEN LBL 26 AND RBL 26.   DRILLED SERVICEABLE FRAME SECTOR TO FIT AND INSTALLED IAW SRM 51-42-06 & SRM 31-42.
